Return to Profile page Friends |  Notes |  Photos |  Posts |  Status
Blank
My Posts
May 19, 2014 in the Hepatitis C Community - 27
Make sure your Mum's doctor is a hepatologist, a doctor who specializes in the liver. Call him/her today and explain what happened over the weekend so that he/she can advise you. Advocate1955
May 18, 2014 in the Hepatitis C Community - 4
My husband is a prior non-responder to 3 previous treatments, most recent Triple tx with Incivek. G1a. Cirrhosis. His hepatologist wrote a prescription for Sovaldi-Olysio, and his insurance company denied it stating that it was investigational for prior non responders to Incivek. After the good results on this combo for prior non responders came out afte...
May 18, 2014 in the Hepatitis C Community - 27
If you can't reach her doctor's office and the on-call doctor, please take her to an emergency room, preferably one that is associated with a research based/ university based medical center. But she needs immediate medical attention. Advocate1955
May 17, 2014 in the Cirrhosis of the Liver Community - 59
I'm glad your Auntie is in a nursing home where she can have full time care. I'm also glad that she's eating and drinking more. At this point, she seems to be doing as well as can be expected. There will still be ups and downs with her HE and her ascites. She may develop skin infections or overall edema. She may develop bleeding varices. ...
May 17, 2014 in the Hepatitis C Community - 27
Hi again Olga, I read your first post, and I see now that your Mum is on triple therapy with Incivek, Ribavirin, and Interferon. Jaundice is not a normal side effect of this therapy, and as Dee said can be a serious condition. This is a difficult treatment and can be very hard on someone whose liver is already not working well. If your Mum has Cirrhosis, ...
May 17, 2014 in the Hepatitis C Community - 27
Hi Olga, Can you tell us more about the triple therapy that your Mum is on? Can you tell us the names of the three medications? In any case, yellow skin and yellow eyes is a sign of jaundice, Jaundice is a condition in which there is too much bilirubin and a sign that your Mum's liver is not able to perform all of it's tasks. Jaundice can be a s...
May 13, 2014 in the Cirrhosis of the Liver Community - 59
Yes, the HE is still present, even though she's on Lactulose. That is because the liver isn't performing it's important function of filtering all of the toxins. The Lactulose is helping with the symptom of HE, but the liver still isn't filtering all of the toxins. It's good that her edema has gone down, that will help her be more c...
May 12, 2014 in the Cirrhosis of the Liver Community - 59
No, it's not an awkward question, it's an important question. I'm sure it varies greatly from individual to individual. I only have first had experience with three friends. Their families were with them at the very end, but I have a general sense of how it happened for each. The first was no longer able to walk or move (edema), was greatly ...
May 12, 2014 in the Hepatitis C Community - 6
That is a lot of news to get all at once. Keep posting here because the people on this forum have a lot of knowledge and can give you a lot of support regarding your Hep C. I would also suggest that you post on the Cirrhosis of the Liver forum here on MedHelp. There you will find others who have Cirrhosis as well. As Lynn and Dee both said, find a hepatol...